# SDR CA000925034

- Difficulty date: August 26, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Grumav G21A
- Aircraft time: 15,279 hours
- Engine: Pwa R985AN14B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Housing
- Part number: P19248
- Condition: Cracked
- Location: Blw Thrtle Shaft
- Component: Throtle Body Uni, A302503
- Stage of operation: TX
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK LINE DEVELOPED AT MIXTURE ADJUSTING LEVER ONE INCH BELOW THE THROTTLE SHAFT AND PROPAGATED IN A HORIZONTAL DIRECTION AROUND THE CIRCUMFERENCE OF THE THROTTLE BODY UNIT.  ENGINE DEVELOPED AN IDLING PROBLEM AND ON INSPECTION, CRACK FAULT WAS DETECTED.  SUBMITTER SUSPECTED THE FAULT CAUSE TO BE CASTING FLAW OR MECHANICAL DAMAGE.  CARBURETOR RETURNED TO OVERHAUL FACILITY FOR REPAIR AND DAMAGE INVESTIGATION.  (X)
